# SDR MASA200200030

- Difficulty date: October 17, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 7,930 hours, 6,476 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSHUTTLE 6017 FROM PHX TO FAT DECLARED AN EMERGENCY WHEN CREW RECEIVED RT ENGINE OIL PRESSURE WARNING IN FLIGHT. A/C RETURNED BACK TO PHX. MX WILL BE REPLACING THE ENGINE.
